# SDR SWAA2021072681087

- Difficulty date: June 8, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 60,855 hours, 35,873 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB 120.30 AT 27 INCHES FROM FRONT SPAR AT RT HORIZONTAL STABILIZER ; 2021-269626 / [01] TOOL USED: CALIPER P/N 700-113-10; S/N 0033158; DUE DATE 14-JUL-21.; [02] TOOLS USED: CALIPER P/N 700-113-10; S/N 0033158; DUE DATE 14-JUL-21 AND RADIUS GAUGE P/N S167C; S/N AE-35947; DUE DATE 27-JAN-22; [03] TOOL USED P/N: NORTEC 500D; S/N: N500X1693P030456; CAL DUE DATE: 30-NOV-21; [04] TOOL USED P/N: NORTEC 500D; S/N: N500X1693P030456; CAL DUE DATE: 30-NOV-21; [05] TOOL USED: CALIPER P/N 700-113-10; S/N 0033158; DUE DATE 14-JUL-21.; [06] TOOLS USED: CALIPER P/N 700-113-10; S/N 0033158; DUE DATE 14-JUL-21 AND RADIUS GAUGE P/N S167C; S/N AE-35947; DUE DATE 27-JAN-22; [07] PERFORMED PERMANENT REPAIR INSPAR RIB 120.30 FROM FRONT SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4; [08] PERFORMED PERMANENT REPAIR INSPAR RIB 120.30 FROM FRONT SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4 RII
